| Model Number |
TMICL13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Explanted (b)(6) 2018.(b)(4).Work order search: no similar complaint type events were reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that the surgeon completed an icl surgery on (b)(6) 2019 and due to high vault felt compelled to exchange the lens.Additional information has been requested for this case.If additional information is received a supplemental medwatch report will be submitted.